Journal of Symbolic Logic 20 (3):278-279 (1955)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2268226
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,512
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Theorem on Barr-Exact Categories, with an Infinitary Generalization.Michael Makkai - 1990 - Annals of Pure and Applied Logic 47 (3):225-268.
Exact Pairs for Abstract Bounded Reducibilities.Wolfgang Merkle - 1999 - Mathematical Logic Quarterly 45 (3):343-360.
Embeddability, Syntax, and Semantics in Accounts of Scientific Theories.Peter Turney - 1990 - Journal of Philosophical Logic 19 (4):429 - 451.
Generalization of Positive and Negative Response Biases.Michel Hersen - 1966 - Journal of Experimental Psychology 72 (6):834.

Analytics

Added to PP index
2015-02-05

Total views
3 ( #1,363,415 of 2,520,895 )

Recent downloads (6 months)
1 ( #405,457 of 2,520,895 )

How can I increase my downloads?

Downloads

My notes